# SDR HALA201309220120

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 44,711 hours, 8,177 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 21C223520
- Condition: Failed
- Location: Lt Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT HYD PRIME PUMP EICAS MESSAGE DISPLAYED INTERMITTENLY DURING CRUISE.  R & R LT HYD PRIME PUMP PRESSURE SWITCH IAW MM 29-11-17-004-001.  OPS CHECKED OK.  NO LEAKS NOTED.
